# SDR SWAA2017011711215

- Difficulty date: January 7, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 38,988 hours, 19,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545775
- Condition: Corroded
- Location: Sub Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT SUB WEB THRESHOLD CORRODED.        R & R SUB THRESHOLD WEB IAW SRM.
